Recalls & Warnings
ConsumerLab.com is keeping you informed with current product recalls and warnings.
Posted December 12, 2015
Sexual Enhancement Supplement Recalled
Hydroxythiohomosildenafil is similar to sildenafil, the active ingredient in Viagra, which is prescribed for erectile dysfunction. This drug can cause symptoms like headache and flushing, and can interact with medications containing nitrates such as nitroglycerine, resulting in dangerously low blood pressure.
The FDA first warned consumers these supplements contained hydroxythiohomosildenafil in October 2015.
Consumers who have purchased these supplements should not use them, and contact their healthcare provider if they have experienced any adverse side effects. Consumers and healthcare providers are also encouraged to report any adverse reactions to the FDA's MedWatch Adverse Event Reporting Program.
See ConsumerLab.com's Reviews of Sexual Enhancements Supplements for tests of related products.
See Related Warnings:
For more about the recall, use the link below.